# SDR IPXA2015080191855

- Difficulty date: July 5, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 52,495 hours, 10,904 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bolt
- Part number: AJC7515503
- Condition: Failed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, WHILE PERFORMING TC 8342, FOUND ONE BOLT SHEARED AT NR 4 BANJO FITTING ON NR 2 PYLON, ACCOMPLISHED PERMANENT REPAIR ON RT VERTICAL STABILIZER TO PYLON NR 4 BANJO FITTING IAW EA 011-5330-01-A5895, REV I/R AND EO MD11-5330-58147-A.
